Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Spin manifolds are decomposable


Author: R. E. Stong
Journal: Proc. Amer. Math. Soc. 62 (1977), 363-364
MSC: Primary 57D75
MathSciNet review: 0438363
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that in the unoriented cobordism ring every manifold with Spin structure is decomposable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D75

Retrieve articles in all journals with MSC: 57D75


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0438363-0
PII: S 0002-9939(1977)0438363-0
Keywords: Cobordism, Spin manifold
Article copyright: © Copyright 1977 American Mathematical Society